MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ NAVLINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ NAVLINK MODULE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H420995
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an ablation procedure, the 3d navigation did not function as expected.Troubleshooting was attempted by repositioning patches, revalidating, and restarting the computer and amplifier, with no resolution.Exchaning the navlink resolved the issue and the procedure was continued with no consequences to the patient.The length of procedure was extended by an hour and was clinically significant due to increased heparin administration and difficulties in managing sedation for the patient.
 
Additional Manufacturer Narrative
One ensite velocity¿ navlink module was received for investigation.Visual inspection of the returned product confirmed all input and output connectors were free of physical damage.Functional testing performed verified circuit integrity on all channels during the evaluation period.Based on the information provided to abbott and the investigation performed, the root cause of the reported display issue and subsequent delay in procedure cannot be conclusively determined as no abnormalities were identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
ENSITE VELOCITY¿ NAVLINK MODULE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9279383
Report Number2184149-2019-00212
Device Sequence Number2388244
Product Code DQK
UDI-Device Identifier05414734209953
UDI-Public05414734209953
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH420995
Device Lot Number524700002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;